View : 55 Download: 0

Class a operators and their extensions

Title
Class a operators and their extensions
Authors
Jung S.Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2013
Journal Title
Operators and Matrices
ISSN
1846-3886JCR Link
Citation
vol. 7, no. 1, pp. 167 - 182
Indexed
SCIE; SCOPUS WOS scopus
Abstract
In this paper, we study various properties of analytic extensions of class A operators. In particular, we show that every analytic extension of a class A operator has a scalar extension. As a corollary, we get that such an operator with rich spectrum has a nontrivial invariant subspace.
DOI
10.7153/oam-07-09
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE